VOL. 12 · NO. 1 | February 1983
 
VIEW ALL ABSTRACTS +
Articles
Yoshihiro NAKAMURA
Hokkaido Math. J. 12 (1), 1-9, (February 1983) DOI: 10.14492/hokmj/1381757787
No abstract available
Tomoyuki YOSHIDA
Hokkaido Math. J. 12 (1), 10-16, (February 1983) DOI: 10.14492/hokmj/1381757784
No abstract available
Hiroshi MATSUYAMA
Hokkaido Math. J. 12 (1), 17-23, (February 1983) DOI: 10.14492/hokmj/1381757786
No abstract available
Masahiko MIYAMOTO
Hokkaido Math. J. 12 (1), 24-26, (February 1983) DOI: 10.14492/hokmj/1381757788
No abstract available
Keizo YAMAGUCHI
Hokkaido Math. J. 12 (1), 27-40, (February 1983) DOI: 10.14492/hokmj/1381757789
No abstract available
Jonathan S. GOLAN
Hokkaido Math. J. 12 (1), 41-48, (February 1983) DOI: 10.14492/hokmj/1381757790
No abstract available
Hisao KATAYAMA
Hokkaido Math. J. 12 (1), 49-63, (February 1983) DOI: 10.14492/hokmj/1381757791
No abstract available
Yoshitaka MAEDA
Hokkaido Math. J. 12 (1), 64-73, (February 1983) DOI: 10.14492/hokmj/1381757792
No abstract available
Tomoyuki WADA
Hokkaido Math. J. 12 (1), 74-82, (February 1983) DOI: 10.14492/hokmj/1381757793
No abstract available
Shizuo MIYAJIMA
Hokkaido Math. J. 12 (1), 83-91, (February 1983) DOI: 10.14492/hokmj/1381757794
No abstract available
Michie MAEDA
Hokkaido Math. J. 12 (1), 92-104, (February 1983) DOI: 10.14492/hokmj/1381757795
No abstract available
Sui-Sun CHENG
Hokkaido Math. J. 12 (1), 105-112, (February 1983) DOI: 10.14492/hokmj/1381757783
No abstract available
Jyunji INOUE
Hokkaido Math. J. 12 (1), 113-118, (February 1983) DOI: 10.14492/hokmj/1381757785
No abstract available
Back to Top